MathSciNet Relay Station
MathSciNet bibliographic data
MR503499 (58 #20239b) 83.53 (53-02)
Sachs, R. K.; Wu, H. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1101–1164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement